# SDR PCAA0312146

- Difficulty date: December 1, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 26,501 hours, 28,731 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NLG WOULD NOT EXTEND NORMALLY.  AFTER ATTEMPTING FLT MANEUVERS TO EXTEND GEAR, ALTERNATE EXTENSION SYSTEM WAS USED & A/C LANDED SAFELY.  MAINT DISCOVERED AN INOPERATIVE NOSE DOOR SEQUENCING VALVE & REPLACED IT.  A/C TEST FLOWN & RETURNED TO SERVICE. ON APPROACH, SAME CONDITION EXISTED. ONCE A/C ARRIVED, MAINT R&R NOSE GEAR DOOR ACT, DUE TO ACT BYPASSING ON DOWN SIDE. A/C OPS CHECKED & RETURNED TO SERVICE. LATER THAT DAY, HAD SAME DISCREPENCY. MAINT R&R 3261-K7 RELAY & RETURNED A/C TO SERVICE. NO DISCREPENCIES TO DATE.
